# SDR 2022F00150

- Difficulty date: May 29, 2021
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: XADHL
- Make and model: Doug DC-9-33F
- Aircraft serial: 53292
- Aircraft time: 80,476 hours, 57,564 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Wheel
- Part number: 95608591
- Condition: Misinstalled
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAVING RUNWAY 11 AT MTY ON DRIVE E ANTISKID LIGHT TILLED FOR ONE SECOND, AFTER PARKING AT PLATFORM WE WERE NOTICED THAT LH MAIN LANDING GEAR WHEEL NBR 1 WAS MISSING.
